# SDR SWIA201744008

- Difficulty date: November 28, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 7,968 hours, 4,405 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE AT FL34,  RT ENGINE ACCELERATED,  DISCONNECTED AUTOTHROTTLE, NO CHANGE, ENGINE DID NOT RESPOND TO THE THRUST LEVER INPUTS, PERFORMED A NORMAL ENGINE SHUTDOWN IAW QRH. CLEANED THE RT ENGINE HARNESS CONNECTIONS AT THE FMU, OBV, N2 SPEED SENSOR, AND FADEC.  REMOVED AND REPLACED THE RT ENGINE FMU, AND PERFORMED OPS AND LEAK CHECK.  NO DEFECTS NOTED.
